LIGHTUP 2019 - Dragon Dance Sign-up
 Share
The version of the browser you are using is no longer supported. Please upgrade to a supported browser.Dismiss

 
$
%
123
 
 
 
 
 
 
 
 
 
ABCDEFGHIJKLMNOPQRSTUVWXYZAA
1
Time SlotTeam #PerformanceSign up Team's NameSign up Team Contact NameSign up Team Contact EmailSign up Team Contact PhoneSign up Team Contact WeChat ID
2
11:00-11:10am1Chinese School Dragon Team PerformanceCSCH dragon team
3
11:10-11:30am2Dragon Workshop team 1:
4
11:30-12:00pm3Dragon Workshop Team 2:
5
12:00-12:30pm4Free onsite signup dragon team 3
6
12:30-1:00pmBreak for 30 mins
7
1:00-1:30pm5Lion Dance and Drum performance by American School of Asian CultureAmerican School of Asian Culture
8
1:30-2:00pmBreak for 30 mins
9
2:00-2:30pm5Lion Dance and Drum performance by American School of Asian CultureAmerican School of Asian Culture
10
2:30-3:00Break for 30 mins
11
3:00-3:106Raleigh Chinese School Dragon Team PerformnceRaleigh Chinese School Dragon Team
12
3:10-3:307Dragon Workshop team 4
13
3:30-4:008Dragon Workshop team 5
14
4:00-4:309Free onsite dragon workshop team 6
15
4:30-5:0010Join the parade of dragon teams and othersAll
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
31
32
33
34
35
36
37
38
39
40
41
42
43
44
45
46
47
48
49
50
51
52
53
54
55
56
57
58
59
60
61
62
63
64
65
66
67
68
69
70
71
72
73
74
75
76
77
78
79
80
81
82
83
84
85
86
87
88
89
90
91
92
93
94
95
96
97
98
99
100
Loading...
Main menu